# SDR R61A2023052700313

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 36,720 hours, 26,934 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Zone 700
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE RECEIVED PARKING BRAKE NOT RELEASED MESSAGE WITH PARKING BRAKE LIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R PARKING BRAKE PRESSURE SWITCH.
